# SDR CALA2017052201527

- Difficulty date: May 22, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 53,699 hours, 19,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA FUSELAGE DRAINS SURROUNDING SKIN CORROSION STA 727I. REPAIRED IN ACCORDANCE WITH EC/RA 5330-06090 FUSELAGE SKIN STA 727J BL 0. ALL STEPS OF ECRA 1 THRU 14 C/W. INITIATE DIP TO FOLLOW. VERIFIED EC/RA 5330-06090 ALL STEPS OF THIS ECRA 1 THRU 14 C/W.
